# SDR 2024FA0000255

- Difficulty date: March 25, 2024
- Submitted: March 25, 2024
- Operation: General aviation
- Aircraft: N8297A
- Make and model: Beech A36
- Aircraft serial: 2764
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 359100273
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL TYPE INSPECTION, CHAFFING (FIG A) WAS NOTED ON THE RH AFT ENGINE MOUNT FITTING P/N 35-910027-3 SERVICE BULLETIN SB71-3638 ADDRESSES DAMAGE TO THE 35-910027-3 FITTING CAUSED BY CHAFFING FROM THE OPTIONAL 35-910003-85 HEAT SHIELD AND PROVIDES APPROVED REPAIR PROCEDURES TO THE 35-910027•3 FITTING BY DRESSING OUT THE DAMAGED AREA, WITH LIMITATION OF THE DAMAGE BEING NO GREATER THAN .10" DEEP. 5B71-3638 IS EFFECTIVE FOR SERIAL NUMBERS E•3471 THROUGH E-3508, E-3508, E-3510 AND E-3514. THE SUBJECT AIRCRAFT IS E-2764 REFERENCING THE FOLLOWING SECTIONS OF BEECHCRAFT BONANZA ILLUSTRATED PARTS CATALOG 36-590001·1, REV ACO, DATED 7 JULY 2023, IT WAS DETERMINED THAT THE 35·910027•3 FITTING IS UTILIZED.   BLEND OUT DAMAGE ON RH REAR ENGINE MOUNT LEG P/N 35-910027•3 (FIG B) USING THE REPAIR INSTRUCTIONS FOUND IN SB71-3638 PARAGRAPH 12 {A·D) PARAGRAPH 13 (A-C) PARAGRAPH'S 14-17. NOTE: DAMAGE ON P/N 35-910027·3 DID NOT EXCEED .10" PER THE SB SO BLENDING 10:1 WAS ALLOWED PER SB71·3638.
